On the connection between discontinuous step-like and smooth kink-type classical solutions in quantum field theoryстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 31 декабря 2013 г.

Работа с статьей


[1] Sveshnikov K. A., Silaev P. K. On the connection between discontinuous step-like and smooth kink-type classical solutions in quantum field theory // Theoretical and Mathematical Physics. — 1996. — Vol. 108, no. 2. — P. 1019–1045. A nonperturbative procedure for subtracting singularities caused by finite discontinuities of the field configurations is suggested. This procedure is applied to the Lorentz-covariant quantization of(1+1)-dimensional topological kinks. In the course of this procedure, “quantum copies” of a classical kink naturally appear. These copies have the same topological charge but have negligibly small sizes and masses because the subtraction procedure eliminates divergences caused by the field differentiations at the discontinuity points. These effects are investigated in detail for those(1+1)-dimensional scalar field models where classical kinks exist. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть